Q+A

Find what you are looking for. Browse questions and answers others have posted. If you don't see a question post one of your own for someone else to answer.

Don't see your question below? Ask your own: ask question

posted about 4 hours ago by A MyBCTeam User

view all answers (4)

The nurse navigator was helpful to speak with. When I was very sick with Adriamycin and Cytocin I asked for an anxiety med to help me get through it. I told the nurse… read more

posted 39 minutes ago

useful?

I have an egg sized lump, as hard a as a rock, right under the scare from my partial mastectomy. It came to lite exactly one year after my surgery and after my yearly mammogram. I have seen my surgeon and radiologist about it and they both assure me it is not cancer and will eventually go away on it's on or they can remove it surgically which would be just like having another partial mastectomy. Tried a medication to soften it - that did nothing. Any advice?
Betty R. Memphis

posted about 11 hours ago by A MyBCTeam User

I just started taking letrozole, after two years on tamoxifen. This medicine makes me feel about 80 years old. Lethargy, shoulder pain, trouble sleeping, etc. My oncologist said exercise helps but so far I'm not noticing a difference. If the #1 side effect of my medicine is bone pain ... and the #1 symptom of bone mets is bone pain ... ugh! Do the aches ever stop?

posted about 11 hours ago by A MyBCTeam User

view all answers (2)

my doctor is letting me do 10 years on Tamoxifin instead of switching to one of the post menopausal meds. The reason being I would have to quit using vagifem (to save… read more

posted 36 minutes ago

useful?

posted about 13 hours ago by A MyBCTeam User

view all answers (5)

When I was tested for BRCA, they were able to determine
that it started with me.

posted about 7 hours ago

useful? (1)

Would like to find out when this will go away. Thank u so much.

tags: Numbness fingers and feet

posted about 14 hours ago by A MyBCTeam User

view all answers (3)

I can't even pull on my compression sleeve...which I really need to wear.

posted about 3 hours ago

useful? (1)

In 30 days I'm having a complete hysterectomy and wont be taking hormone replacements. I'm 30 what are things going to be like. Also has anyone else struggled with being sick for a long time. I have been sick with a sore throat, stuffy/running nose. I break out in sweat with sweat just running down my face. I turn red everywhere and usually have to shower. My cycles are weird too. I dont bleed like normal or at all but do have discharge. Add on top of that the extreme fatigue and I'm at my wits end. My spouse wants me to seek… read more

posted about 15 hours ago by A MyBCTeam User

view all answers (3)

Are you already on a hormone suppression drug? If so, definitely you are having hot flashes. Your immune system may be stressed if you have just come through… read more

posted 21 minutes ago

useful?

I took 4 weeks off (FMLA) when I had my lumpectomy. I returned to work and continued having my radiation treatments throughout. But I have 3 more weeks to go. The Oncology nurses feel I should take some time off towards the end. I am feeling fatigued, but I am pushing through it gently. Has anyone taken any time off while having radiation? And do you have more fatigue after its over?
Sorry for the long question.

posted about 15 hours ago by A MyBCTeam User

view all answers (5)

Do you still have more FMLA available? It's 12 weeks worth correct? Take the time off I think you'll be ever so glad afterwards...it's there for that reason, approved… read more

posted about 12 hours ago

useful? (1)

I am taking femara for about 1 month now. Face,hands and feet swelling. Elbow and knee pain. I know these are side effects but was wondering if anyone has any ideas to help with this? Called oncol. Office and pa basically side I just need to deal with it. Disappointed with her answer. Ideas?

posted about 16 hours ago by A MyBCTeam User

view all answers (3)

Hi, I find that the more active I am the less I hurt. At times my fingers felt like sausages and I lost feeling in all my toes! I increased my neurotin and that helped… read more

posted about 3 hours ago

useful?

I have one treatment left & my hair is starting to grow back. Is this typical?

posted about 24 hours ago by A MyBCTeam User

view all answers (6)

@A MyBCTeam User my hair started going back about 3 weeks before I was done with chemo...its pretty normal. It will take a bit either way.

posted about 15 hours ago

useful? (1)